# SDR UALA2012030201315

- Difficulty date: March 1, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 44,940 hours, 5,486 cycles
- Engine: Pwa PW40903
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Seal
- Part number: 116W4700345
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT OUTBD CLOSURE PLATE FOUND PARTIALLY OPEN DURING WALKAROUND.  FOUND RESTORATION SEAL ARM PUSHING SLAT CLOSURE PLATE OPEN, RETENTION BOLTS WERE FOUND ADRIFT ON ONE END, ALL ATTACHING HARDWARE FOR RESTORATION SEAL ASSY REMOVED & CDL APPLIED.  IPC 57-41-10-005A ITEM 125 PN116W4700-345 RESTORATION SEAL (MISSING) WILL NOT CROSS MISSING 2 EA.  RINGS ITEM 185 IPC 57-41-56-010B.  INSTALLED RESTORATION SEAL AS PER AMM 57-41-56 & CONFIRMED SYMMETRICAL SEAL INSTALLED IN THE OPPOSITE WING OK.
